# SDR JIKA2015101601

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N3BT
- Make and model: Piper PA-31-350
- Aircraft serial: 317752172
- Aircraft time: 20,640 hours, 26,026 cycles
- Engine: Lyc TIO540J2B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN-ROUTE THE PILOT REPORTED THAT THE RT ENG WAS LOSING POWER, THE OIL PRESS WAS DECREASING & THE OIL TEMPERATURE & CYLINDER HEAD TEMPERATURE WERE INCREASING.  THE PILOT DECIDED TO PERFORM A PRECAUTIONARY SHUTDOWN OF THE RT ENG, AFTER ENGINE SHUTDOWN THE PILOT DECLARED AN EMER.  DUE TO WEATHER CONDITIONS THE PILOT WAS UNABLE TO RETURN, THE PILOT DECIDED TO CONTINUE & LANDED WITHOUT INCIDENT.  TROUBLESHOOTING THIS DISCREPANCY, WE WILL FOLLOW UP AT A LATER TIME WITH THE CORRECTIVE ACTION.
